Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Have oozing blisters on legs. Suggest cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
I have oozing blisters on my legs and my doctors are away for the holiday
XXXXX - thank you
Posted Sun, 22 Sep 2013 in Medicines and Side Effects
Answered by Dr. Shoaib Khan 53 minutes later
Brief Answer:
Sterile bandage and home remedies

Detailed Answer:
Hello ma'am and my sincere apologies for the delay.

Thank you for writing in to us.

I shall attend to your query and try my best to address all your concerns.

First looking into the possible causes, blisters on the legs could be caused from repeated friction, burns (heat, chemical, etc.), infections (viral, bacterial, etc,) or other injuries.

As the doctors in your regimen are away, I am not sure whether you will be able to access medication or not so I shall help you with some home remedies.
-Keep the region clean and dry
-If I were your doctor I would first initiate a course of antibiotics (if you can get your hand on any, this will prevent the open blisters from getting infected)
-Avoid itching the region (you may wear gloves for the same reason)
-Lotions like calamine help in promoting healing
-Over-the-counter burn creams that can be used if this was caused due to a burn
-At home you could make a paste made out of oatmeal and baking soda which is quite popularly used in treating blisters
-Try the application of a sterile bandage (easily available in pharmacies) and apply it on the region of the blisters. These will require changing at least once daily.

I hope this information helps you ma'am. Please feel free to write back to me for any further clarifications and I shall answer your queries without further ado.

Wishing you a speedy recovery and god bless.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor